# SDR VTZA96129

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 137223L401
- Condition: Failed
- Location: Lt Wheel Well
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FTL NR 6586 - IAD-ISP - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE AIRCRAFT NOT PRESSURIZING.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED LEFT P3 LINE AND RECONNECTED RIGHT ACM DUCT.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
